American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] D. Diniz, G. A. Muñoz-Fernández, D. Pellegrino and J. B. Seoane-Sepúlveda. Lower bounds for the constants in the Bohnenblust--Hille inequality: The case of real scalars. Proc. Amer. Math. Soc. 142 (2014) 575-580.
Abstract, references, and article information   
View Article: PDF

[2] Maite Fernández-Unzueta. Existence of polynomials on subspaces without extension. Proc. Amer. Math. Soc. 141 (2013) 2389-2399.
Abstract, references, and article information   
View Article: PDF

[3] G. A. Muñoz-Fernández, Y. Sarantopoulos and J. B. Seoane-Sepúlveda. The real plank problem and some applications. Proc. Amer. Math. Soc. 138 (2010) 2521-2535. MR 2607882.
Abstract, references, and article information   
View Article: PDF

[4] Jesús Ferrer. A note on zeroes of real polynomials in $C(K)$ spaces. Proc. Amer. Math. Soc. 137 (2009) 573-577. MR 2448577.
Abstract, references, and article information   
View Article: PDF

[5] Oscar Blasco and Paco Villarroya. Commutators of linear and bilinear Hilbert transforms. Proc. Amer. Math. Soc. 132 (2004) 1997-2004. MR 2053971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1